# SDR 99ZZZX3208

- Difficulty date: April 23, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N5206W
- Make and model: Snias AS350B2
- Aircraft serial: 3140
- System (JASC): 7110 · Engine Cowling System
- Part: Cowling
- Part number: 350A5801160001
- Condition: Delaminated
- Location: Engine
- Part time: 5 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COWLING DELAMINATED.  REF:  RMA NR R019830.  REF:  MCN 35.  REMOVED AND REPLACED.
